# SDR WVER0314201600001

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 29,946 hours, 24,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202
- Part time: 29,946 hours, 24,577 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  202, RBL 30 VERT POST HAS A CRACK INDICATION AT TOP AFT I-BEAM INTERSECTION, .300" LONG. FAILED NDT INSP.
